List decodability at small radii

DSpace/Manakin Repository


Search DR-NTU

Advanced Search Subject Search


My Account

List decodability at small radii

Show simple item record

dc.contributor.author Chee, Yeow Meng
dc.contributor.author Ge, Gennian
dc.contributor.author Ji, Lijun
dc.contributor.author Ling, San
dc.contributor.author Yin, Jianxing
dc.date.accessioned 2012-02-02T04:58:28Z
dc.date.available 2012-02-02T04:58:28Z
dc.date.copyright 2010
dc.date.issued 2012-02-02
dc.identifier.citation Chee, Y. M., Ge, G., Ji, L., Ling, S. & Yin, J. (2010). List decodability at small radii. Designs, Codes and Cryptography, 61(2), 151-166.
dc.identifier.issn 0925-1022
dc.identifier.uri http://hdl.handle.net/10220/7490
dc.description.abstract A′(n, d, e), the smallest ℓ for which every binary error-correcting code of length n and minimum distance d is decodable with a list of size ℓ up to radius e, is determined for all d ≥ 2e − 3. As a result, A′(n, d, e) is determined for all e ≤ 4, except for 42 values of n.
dc.format.extent 14 p.
dc.language.iso en
dc.relation.ispartofseries Designs, codes and cryptography
dc.rights © 2010 Springer Science+Business Media  This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer.  It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document.  The published version is available at: http://dx.doi.org/10.1007/s10623-010-9445-1 .
dc.subject DRNTU::Science::Mathematics
dc.title List decodability at small radii
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1007/s10623-010-9445-1
dc.description.version Accepted version

Files in this item

Files Size Format View
List decodability at small radii.pdf 151.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record